# SDR SWIA200617565

- Difficulty date: October 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 11,897 hours, 10,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

484 STA RBL 27 INBD CLIP HAS CRACK, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPLACEMENT CLIP AS PER REO 601R-53-41-059.
